International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 109

Research Paper | Mathematics | India | Volume 3 Issue 9, September 2014


Applications of Generalized Two Dimensional Fractional Fourier transform

V. D. Sharma


Abstract: As the one dimensional (1D) Fourier transform can be extended into 1-D fractional Fourier transform (FrFT), we can also generalize the two-dimensional (2-D) Fourier transform. Recently several properties of FrFT have been developed by generalizing the properties of the ordinary Fourier transform (FrFT). In this paper Applications of Generalized two dimensional fractional Fourier transform is presented.


Keywords: Fourier transform, Fractional Fourier transform, generalized function, signal processing optics


Edition: Volume 3 Issue 9, September 2014,


Pages: 638 - 641


How to Cite this Article?

V. D. Sharma, "Applications of Generalized Two Dimensional Fractional Fourier transform", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=25081404, Volume 3 Issue 9, September 2014, 638 - 641

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Fourier transform'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Similar Articles with Keyword 'Fractional Fourier transform'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Similar Articles with Keyword 'generalized function'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Downloads: 108

Research Paper, Mathematics, Nigeria, Volume 8 Issue 6, June 2019

Pages: 1797 - 1799

On the Extended Generalized Leibnitz Rule for Differentiability of Distributions

Anslem Uche Amaonyeiro

Share this Article

Similar Articles with Keyword 'Fourier'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 91

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ξ (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha, U. K. Shrivastava

Share this Article

Similar Articles with Keyword 'transform'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Similar Articles with Keyword 'Fractional'

Downloads: 1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 2291 - 2294

Historical Developments in Fractional Calculus: A Survey

Minatai B. Labade

Share this Article

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 12, December 2021

Pages: 939 - 942

Extension of Definition of First Order Derivative (First Principle) to Obtain New Definition of Conformable Fractional Derivative

Rajratana Maroti Kamble, Zampalwad S. S

Share this Article

Similar Articles with Keyword 'generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 10 Issue 11, November 2021

Pages: 1138 - 1142

RGη-Closed Sets in Topological Spaces

Hamant Kumar, Naresh Kumar, Vimal Kumar

Share this Article

Similar Articles with Keyword 'function'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'signal'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Similar Articles with Keyword 'processing'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 109

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Similar Articles with Keyword 'optics'

Downloads: 109

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Downloads: 157

Research Paper, Mathematics, Libya, Volume 6 Issue 2, February 2017

Pages: 608 - 613

New Optics Solutions for the Nonlinear (2+1)-Dimensional Generalization of Complex Nonlinear Schr?dinger Equation

M. M. El-Horbaty, F. M. Ahmed, Muna Mansour, Osamma AL-Taweel

Share this Article
Top